MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA (AFD) FLEXABILITYABLATION CATHETER, UNI-D, CURVE D; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL, COSTA RICA LTDA (AFD) FLEXABILITYABLATION CATHETER, UNI-D, CURVE D; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A701157
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One quadripolar, uni-directional, curve d, flexability ablation catheter was received for evaluation.Upon visual inspection, the distal tip of the catheter was found to be fractured.No other visual anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided and the investigation performed, the cause of the fractured tip was unable to be determined.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming a fractured tip.

Brand Name
FLEXABILITYABLATION CATHETER, UNI-D, CURVE D
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA (AFD)
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11380282
Report Number3008452825-2021-00114
Device Sequence Number11724326
Product Code OAD
UDI-Device Identifier05415067011497
UDI-Public05415067011497
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberA701157
Device Catalogue NumberA701157
Device Lot Number7432322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1